# SDR SWAA2024061300165

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 23,719 hours, 11,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP<[01] REPLACED AFT FA FLASHLIGHT BATTERY PER AMM 25-64-00
